# SDR ASAA2019062930069

- Difficulty date: June 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 144A59104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CHORD AT STA. 717 RBL 60 HAS CORROSION. GROUNDED - YES. CORRODED INNER CHORD AT FS 717 RBL 60 EXEEDED SERVICIABLE LIMITS IAW SRM 53-40-13, REMOVED DAMAGED INNER CHORD IAW SRM 51-40-02 RECIEVED NEW PART P/N: 144A5910-4, LOCATED, DRILLED AND INSTALLED IAW BAC DWG 144A5900 REV A.
